Limit search to items available for checkout
E-BOOK
Title Time-dependent subdifferential evolution inclusions and optimal control / Shouchuan Hu, Nikolaos S. Papageorgiou.
Imprint Providence, R.I. : American Mathematical Society, ©1998.

Copies/Volumes

LOCATION CALL # STATUS
 Internet  Electronic Book    AVAILABLE
Description 1 online resource (viii, 81 pages)
Series Memoirs of the American Mathematical Society, 1947-6221 ; v. 632
Memoirs of the American Mathematical Society ; no. 632. 0065-9266
Note "May 1998, volume 133, number 632 (third of 5 numbers)."
Bibliog. Includes bibliographical references (pages 77-81).
Note Available only to authorized UTEP users.
Print version record.
Subject Subdifferentials.
Differential inclusions.
Evolution equations.
Control theory.
Mathematical optimization.
Contents 1. Introduction 2. Preliminaries: mathematical background and terminology 3. Evolution inclusions 4. Optimal control 5. Applications.
Other Author Papageorgiou, Nikolaos Socrates.
Other Title Print version: Hu, Shouchuan. Time-dependent subdifferential evolution inclusions and optimal control / 0065-9266 9780821807798